# SDR SWIA201229350

- Difficulty date: January 20, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 19,802 hours, 17,890 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Nlg Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RECEIVED RED NOSE DOOR OPEN FOLLOWED BY RED GEAR DISAGREE WITH THE GEAR HANDLE UP.  (FLT 4551)  REPLACED LEFT DOOR SWITCH S2GA.
